Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Microgynon ovulation pain

Premium Questions

Dr. Rakhi Tayal MD

HI, I stopped taking Microgynon on the 14th of October. Originally I forgot pills for 1 week after ... bleed on the 21st of October. I've been using ovulation kits which shows that I'm not ovulating.... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Prasad MD

Hi ! My sister has taken 4 tablets of microgynon30 in 1 day. After 2 days she started feeling pain and visited a gynecologist and she has discovered a hole in the ovary. Is it serious? ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Sree Gouri SR MD

her last period was on September 15th, which put her ovulation period at around 22-26. We fooled ... sperm with it, in about 24 hour period She took 4 pills of Microgynon to replicate the effect ... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Rakhi Tayal MD

Hi! I have recently started taking Microgynon (i'm on day 19) and I have noticed that I have a bit .... I have also started noticing pains in my lower belly - not like normal stomach cramps a bit sharper ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Timothy Raichle MD

I am having painful heavy periods and microgynon 30 didn't work..I have now been given brevinor will this be better.. For heavy painful periods what would be the best contraceptive pill and can I take ... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)

Public Forum Discussions

Dr. Saranya Ramadoss MD

Hi, I m a 34 yr old female, I have been on Microgynon30 for about 6 years now, and the last couple ... and painful, yet I only seemed to finish my period a week ago, which was unusually heavy also. I have... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Aashish Raghu MD

came off microgynon 16months ago now and haven t had a proper cycle yet can go 40plus days between ... t ovulating.have also had this ongoing skin rash which seemed to trigger weeks after coming off the pill,... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Khushboo Priya MD

Hi, I am a 32year old woman with acne since the age of 15, I have a child who is 8, used microgynon two years ago as birth control, and my periods were regular and less painful, plus the acne on my face ... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr. Seikhoo Bishnoi MD

Hi, I have been on Microgynon 30 for around 6 months now and have just been prescribed Sertreline for anxiety and was wondering if they will have any interaction? I only take the pill for painful periods so ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Prakash Kumar Gupta MD

I have been on the Microgynon 30 pill for over two years now, i have started getting horrible pains in my stomach. I have been stupid and have been taking 2-3 packs without any break. I m worried that i ... View answer

Answered by : Dr. Prakash Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr. Benard Shehu MD

Yes it may agravate gastritis. You can use them with antacids.

Dr.  Aarti Abraham MD

It is a herbal remedy, its interaction with the pill has not been studied. Best to avoid it if possible.